hrcak mascot   Srce   HID

Izvorni znanstveni članak

Generalizations and improvements of an inequality of Hardy-Littlewood-Pólya

Sadia Khalid ; Abdus Salam School of Mathematical Sciences, GC University, 68-B, New Muslim Town, Lahore 54600, Pakistan
Josip Pečarić ; Faculty of Textile Technology, University of Zagreb, Prilaz baruna Filipovića 28a, 10000 Zagreb, Croatia

Puni tekst: engleski, pdf (228 KB) str. 73-89 preuzimanja: 461* citiraj
APA 6th Edition
Khalid, S. i Pečarić, J. (2014). Generalizations and improvements of an inequality of Hardy-Littlewood-Pólya. Rad Hrvatske akademije znanosti i umjetnosti, (519=18), 73-89. Preuzeto s https://hrcak.srce.hr/127647
MLA 8th Edition
Khalid, Sadia i Josip Pečarić. "Generalizations and improvements of an inequality of Hardy-Littlewood-Pólya." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 519=18, 2014, str. 73-89. https://hrcak.srce.hr/127647. Citirano 10.08.2020.
Chicago 17th Edition
Khalid, Sadia i Josip Pečarić. "Generalizations and improvements of an inequality of Hardy-Littlewood-Pólya." Rad Hrvatske akademije znanosti i umjetnosti , br. 519=18 (2014): 73-89. https://hrcak.srce.hr/127647
Harvard
Khalid, S., i Pečarić, J. (2014). 'Generalizations and improvements of an inequality of Hardy-Littlewood-Pólya', Rad Hrvatske akademije znanosti i umjetnosti, (519=18), str. 73-89. Preuzeto s: https://hrcak.srce.hr/127647 (Datum pristupa: 10.08.2020.)
Vancouver
Khalid S, Pečarić J. Generalizations and improvements of an inequality of Hardy-Littlewood-Pólya. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2014 [pristupljeno 10.08.2020.];(519=18):73-89. Dostupno na: https://hrcak.srce.hr/127647
IEEE
S. Khalid i J. Pečarić, "Generalizations and improvements of an inequality of Hardy-Littlewood-Pólya", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 519=18, str. 73-89, 2014. [Online]. Dostupno na: https://hrcak.srce.hr/127647. [Citirano: 10.08.2020.]

Sažetak
Some generalizations of an inequality of Hardy-Littlewood-Pólya are presented. We discuss the n-exponential convexity
and log-convexity of the functions associated with the linear functional defined by the generalized inequality and also prove the monotonicity property of the generalized Cauchy means obtained via this functional. Finally, we give several examples of the families of functions for which the results can be applied.

Ključne riječi
Non-increasing sequence in mean; Wright-convex function; n-exponential and logarithmic convexity; divided difference

Projekti
MZOS / ZP / 117-1170889-0888 - Generalne nejednakosti i primjene

Hrčak ID: 127647

URI
https://hrcak.srce.hr/127647

Posjeta: 573 *